Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Suffering from trigeminal neuralgia

Hi, my mom has trigeminal neuralgia and one of the common symptoms of the disease is that she has severe facial pain but it only persists for a couple of days/weeks, lessens, and would continue for another month or two and recedes. I am wondering, should she stop her anticonvulsants for the period when the pain stopsor should she continue them?
Asked On : Wed, 2 Mar 2011
Answers:  1 Views:  395
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response

Did you consult a good neurologist or an ENT specialist? She needs to continue that medicine for long. If she discontinues, her body may not respond well to the medicines later on.

Dr. Naveen Kumar
Answered: Sat, 5 Mar 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor